# SDR QXEA200702042

- Difficulty date: December 28, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 23,665 hours, 33,695 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Element
- Condition: Malfunctioned
- Location: Fuel Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - IN CRUISE FLIGHT, NR 1 ENGINE FUEL TEMP BELOW THE GREEN ARC.  FOLLOWED CHECKLIST, WITH NR 1 AUX PUMP ON THE FUEL TEMP WAS DECREASING BY 2 DEGREES WITH POWER REDUCTION.  ALL OTHER PARAMETERS NORMAL.  MAINTENANCE REPLACED THE FUEL HEATER THERMAL ELEMENT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
